# SDR ASAA0480226

- Difficulty date: April 2, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 59560409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT INTERCOSTAL CORRODED AND CRACKED 1 INCH AT STATION 1007 LONGERON 30.  STOP DRILLED CRACK, REMOVED CORROSION.  FABRICATED AND INSTALLED REPAIR FILLER AND ANGLE IAW MD80 SRM 51-70-5.  (M)
